| Model Number |
SN6AT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional (certified ophthalmic technician) reported that following the implantation of intraocular lens (iol), the patient experienced blurry vision.The lens was explanted in secondary procedure and replaced with another model lens.Additional information has been requested.
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and reported that 10.0 diopter lens was exchanged with 10.0 diopter lens of different model.There is no reported defect or fault with the iol.In the surgeon's opinion, there was no quality issue with the lens.